cover image

Sobolev spaces / Robert A. Adams.


New York : Academic Press, 1975.
ISBN 9780120441501, 0120441500

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA 3 .P8 v.65 Available Request
American
WRLC Shared Collections Facility
QA323 .A3 Off-site
Request
George Mason
Fenwick stacks
QA3 .P8 v.65 Available Request
Georgetown
Science stacks
QA3 .P8 vol. 65 DUE 01-31-2019
Howard
Founders Library stacks
QA3 P8 v.65 Available Request
Subjects Banachruimten.
Sobolev ruimten.
Sobolev spaces.
Sobolev, Espaces de.
Sobolev-Raum.
Series Pure and applied mathematics (Academic Press) ; 65.
Description xviii, 268 pages : illustrations ; 24 cm.
Copyright Date 1975.
Notes Includes bibliographical references (pages 260-263) and index.
Network Numbers (OCoLC)1104092
(OCoLC)ocm01104092
WorldCat Search OCLC WorldCat
WorldCat Identities Adams, R. A. 1940-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks